# SDR SIMA2020032706009

- Difficulty date: December 6, 2019
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 21,283 hours, 15,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHT STRIPS: (#1 FWD RHT AND LFT)(#2 RHT)(#3 LFT)(#4 LFT AND RHT)(#6 RHT)(#7 LFT)(#8 RHT AND LFT)(#9 LFT)(#10 EXIT RH FWD)(#12 RHT) ARE CRACKED.-C/A-COMPLETE:REMOVED AND REPLACED MULTIPLE EMERGENCY LIGHT STRIP COVERS IAW AMM 33-51-01.
